Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lcurr

Member
  • Posts

    9
  • Joined

  • Last visited

Reputation

0 Neutral
  1. thanks. this is gonna be hard as i was planning to work as a lifeguard, but i guess it is what it is
  2. The steroid cream should not be used in large amounts, nor covered with any type of bandage, nor used for longer than short-term. I'd say one to two weeks. Topical steroids can be helpful with redness for short-term use, but they can cause permanent redness for long-term use. They can cause rosacea. Keep moisturizing the area. Read the drug information on Desoximetasone and pay close attention to the Warnings and Precautions. Steroids suppress the immune system, even in small spots of
  3. My dermatologist gave me topicort (desoximetasone) and told me to apply it twice a day and to stop applying neosporin on it...any opinions on this?
  4. thank you- that is fine, as long as i am doing everything right to treat it! Would you suggest mederma?
  5. Hello, I know this is an acne forum, but I am desperate for advice. If this needs to be removed, then that is fine. I burned my neck after an accident where my face was on fire for a second. It has recovered a little bit, but it is still embarrassingly red. I kept neosporin on it for the first few weeks, and began wrestling again as I'm on the wrestling team (pretty dumb idea, I know). i stopped using neosporin for a couple weeks maybe as I thought it was pass the point of being infected, but I
  6. Hello, for the past few months after I began accutane, I've gotten these large red bumps that resemble spider bites around both of my knees. They last for like a week and then tend to die down, but they're painful and itchy. My derm told me this is a side effect of accutane, but I'm not sure. Any ideas? also: My derm doesn't do monthly blood tests...should I be worried about this?
  7. Hello, I have been taking accutane for about 3 weeks, taking two 40 mg doses 2 days in a row, and then 1 40 mg pill a day, and then resetting the cycle. But due to my pharmacy shorting me, and my insurance not covering me until next week, I have to go 6 days without taking any. Just curious on what the effects of this will be. My derm told me it's not a big deal, but I'm worried it'll be like resetting my course. Any thoughts?
×